# SDR 96ZZZM1036

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: LK75573
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - ON TAKEOFF SHUT DOWN NR 1 ENGINE, S/N 4416, DUE TO NACELLE OVERHEAT LIGHT ILLUMINATION.  FOUND STUB DUCT ELBOW, MFG P/N LK75573, CRACKED.  REPLACED STUB DUCT.  PERFORMED HIGH POWER RUNUP, NO LEAKS NOTED, AND OVERHEAT INDICATION CHECKED NORMAL.
